Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 69, NWS Cheyenne, WY

June 18, 2008Cheyenne County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 18, 2008, 11:32 PM MDT for Cheyenne County, Nebraska. It was in force for 58 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2008, 11:32 PM MDT (05:32 UTC)
Expired
Jun 19, 2008, 12:30 AM MDT
In force
58 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon

County Cheyenne County, NE

The radar

The Cheyenne radar (KCYS), 153 km from the middle of the area, began a volume at 05:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 11:56 PM MDTHAIL 11 Nw Sidney, NE
Jun 18, 11:58 PM MDTHAIL 1.754 W Sidney, NE
Jun 19, 12:00 AM MDTHAIL 1Sidney Airport, NE
Jun 19, 12:01 AM MDTHAIL 1.754 S Sidney, NETHE LARGE HAIL CONTINUED UNTIL 1207 AM.
Jun 19, 12:02 AM MDTHAIL 13 S Sidney, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 5.5 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 119 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
119 J/kg
Mixed-layer CIN
-104 J/kg
Mixed-layer LCL
2783 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
139 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KCYS 190532
SVRCYS
NEC033-190630-
/O.NEW.KCYS.SV.W.0069.080619T0532Z-080619T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1132 PM MDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL CHEYENNE COUNTY IN THE PANHANDLE OF NEBRASKA...
  THIS INCLUDES THE CITY OF SIDNEY...

* UNTIL 1230 AM MDT

* AT 1129 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  BROWNSON...OR 11 MILES NORTHWEST OF SIDNEY...AND MOVING SOUTHEAST
  AT 47 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SIDNEY AIRPORT AND SIDNEY BY 1145 PM...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4100 10275 4100 10300 4122 10323 4128 10315
TIME...MOT...LOC 0532Z 316DEG 41KT 4120 10312

$$

RUBIN
6 follow-up statements
000 
WWUS55 KCYS 190545
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1144 PM MDT WED JUN 18 2008

NEC033-190630-
/O.CON.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1144 PM MDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY...

AT 1142 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR BROWNSON...OR NEAR SIDNEY...MOVING SOUTHEAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SIDNEY AIRPORT BY 1150 PM...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4100 10300 4117 10317 4123 10307 4114 10296
      4114 10294 4103 10280 4100 10276
TIME...MOT...LOC 0544Z 313DEG 30KT 4114 10304

$$

RUBIN
000 
WWUS55 KCYS 190553
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1153 PM MDT WED JUN 18 2008

NEC033-190630-
/O.CON.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1153 PM MDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY...

AT 1150 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR SIDNEY AIRPORT...OR NEAR SIDNEY...MOVING SOUTHEAST AT 34
MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHERN CHEYENNE COUNTY AT 1210 AM

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4100 10289 4112 10309 4117 10300 4114 10296
      4114 10294 4111 10289 4100 10276
TIME...MOT...LOC 0553Z 313DEG 30KT 4110 10297

$$

RUBIN
000 
WWUS55 KCYS 190610
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1209 AM MDT THU JUN 19 2008

NEC033-190630-
/O.CON.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1207 AM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY...

AT 1203 AM MDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE. 
THIS STORM WAS LOCATED OVER SOUTH CENTRAL CHEYENNE COUNTY...OR 6
MILES SOUTHEAST OF SIDNEY...MOVING SOUTHEAST AT 31 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL SOUTHEASTERN CHEYENNE COUNTY AT 1220 AM

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.

HAIL UP TO 1.75 INCHES IN DIAMETER...OR GOLFBALL SIZE...HAS BEEN 
REPORTED IN AND NEAR SIDNEY WITH THIS STORM. IF YOU ARE IN THE PATH 
OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4099 10281 4105 10299 4113 10292 4111 10290
      4111 10288 4109 10287 4100 10276
TIME...MOT...LOC 0607Z 305DEG 27KT 4105 10286

$$

RUBIN
000 
WWUS55 KCYS 190614
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1214 AM MDT THU JUN 19 2008

NEC033-190630-
/O.CON.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1214 AM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTH CENTRAL CHEYENNE COUNTY...

AT 1212 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED OVER EXTREME
SOUTHEASTERN CHEYENNE COUNTY...OR 11 MILES SOUTHEAST OF SIDNEY...
MOVING SOUTHEAST AT 32 MPH.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.

EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4099 10281 4104 10292 4108 10286 4100 10276
      4100 10277
TIME...MOT...LOC 0614Z 302DEG 28KT 4103 10279

$$

RUBIN
000 
WWUS55 KCYS 190621
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1221 AM MDT THU JUN 19 2008

NEC033-190630-
/O.CON.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1221 AM MDT THU JUN 19 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM MDT
FOR SOUTHEASTERN CHEYENNE COUNTY...

AT 1220 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED OVER EXTREME SOUTHEASTERN CHEYENNE COUNTY...OR 15 MILES
SOUTHEAST OF SIDNEY...MOVING SOUTHEAST AT 28 MPH.

THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

DAMAGING HAIL CAN BE EXPECTED WITH THIS STORM. TAKE COVER NOW IN A
STURDY BUILDING AND AVOID WINDOWS.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4100 10281 4104 10288 4105 10282 4104 10281
      4100 10276
TIME...MOT...LOC 0621Z 304DEG 24KT 4099 10274

$$

RUBIN
000 
WWUS55 KCYS 190630
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1230 AM MDT THU JUN 19 2008

NEC033-190640-
/O.EXP.KCYS.SV.W.0069.000000T0000Z-080619T0630Z/
CHEYENNE NE-
1230 AM MDT THU JUN 19 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHEYENNE COUNTY
HAS EXPIRED...

THE STORM HAS DECREASED IN INTENSITY AND IS NO LONGER SEVERE.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.

REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.

LAT...LON 4100 10281 4104 10288 4105 10282 4104 10281
      4100 10276
TIME...MOT...LOC 0630Z 304DEG 24KT 4096 10267

$$

RUBIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 8:00 PM MDT, 3 hours 32 minutes earlier.

Area forecast discussion, Jun 18, 8:00 PM MDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
800 PM MDT WED JUN 18 2008

.UPDATE...
SEVERE THUNDERSTORM WATCH 569 SET TO EXPIRE AT 8 PM ACROSS THE
WESTERN NEBRASKA PANHANDLE. WITH CONVECTION ONGOING ACROSS THE
NORTHERN HALF OF THE NEBRASKA PANHANDLE HAVE DECIDED TO ADD
DAWES...BOX BUTTE...AND SIOUX COUNTIES TO SEVERE THUNDERSTORM
WATCH 573 WHICH WILL TAKE THEM THROUGH MIDNIGHT. ONLY ANTICIPATE
THE SEVERE THREAT TO LAST FOR THE NEXT HOUR OR TWO...THOUGH. HAHN

&&

.PREV DISCUSSION... /ISSUED 615 PM MDT WED JUN 18 2008/

UPDATE...
UPDATED FOR ISSUANCE OF WATCH 573 FOR CONVERSE...NIOBRARA...
PLATTE...AND GOSHEN COUNTIES IN EFFECT UNTIL 06Z. HAHN

PREV DISCUSSION... /ISSUED 215 PM MDT WED JUN 18 2008/

SHORT TERM...THROUGH FRIDAY...VERY LITTLE SYNOPTICS CHANGE DURING
THIS PERIOD EXCEPT THAT THE RIDGE WILL SLOWLY STRENGTHEN. THIS
WILL RAISE TEMPS ALOFT PROGRESSIVELY INHIBITING STORM DEVELOPMENT
EACH AFTERNOON. HOWEVER...ENOUGH MOISTURE AND INSTABILITY WILL BE
AROUND TO TOUCH OFF AT LEAST ISOLATED STORMS THROUGH FRIDAY. ALL
THE WHILE THINGS WILL SENSIBLY DRY OUT AND WARM UP AT THE SURFACE.
THE UPPER SHORT WAVE FEATURES CONTINUE TO VEX FORECASTERS AS EACH
ONE IS SO SUBTLE AND TENUOUS TO TRACK. NONETHELESS...PERIODS OF
UPPER ENHANCEMENT WILL ALLOW EVEN NOCTURNAL CONVECTION THE NEXT
COUPLE NIGHT...AND SEVERE THREATS WILL HINGE ON AFTERNOON VORTS.
HAVE ONLY MENTIONED SEVERE THIS AFTERNOON AND EVENING WITH DEW
POINTS BEING IN THE UPPER 50S IN MANY PLACES...AND BECAUSE A JET
STREAK HAPPENS TO BE MOVING OVERHEAD RIGHT NOW. IN FACT...A SEVERE
WATCH HAS JUST BEEN ISSUED FOR THE PANHANDLE ZONES.  A MORE BENIGN
CONCERN IS THE LOW CLOUDS THAT HAVE DEVELOPED THE PAST TWO NIGHT.
THIS SHOULD BE THE LAST NIGHT THAT THIS PHENOMENON OCCURS WITH CROSS
SECTIONS SHOWING ONE MORE NIGHT OF HIGH RH IN THE EASTERN ZONES.
HAVE STOPPED SHORT OF FOG...BUT TAFS WILL REFLECT A LOW DECK ON THE
PANHANDLE. THIS WILL AGAIN PLAY HAVOC WITH THE MORNING TEMPERATURE
CURVE.

LONG TERM...FRI NIGHT THRU WED...BUILDING UPPER RIDGE OVER THE
REGION THRU THE WEEKEND SHOULD RESULT IN WARM TEMPS PLUS A FEW LATE
DAY TSTMS MAINLY OVER THE MTNS AND EAST ONTO THE PLAINS.  LOOKS LIKE
THE MINIMUM OF ACTVTY WILL BE ON SAT.  TOP OF RIDGE IS FLATTENED SUN
NIGHT INTO MON AS AN UPPER TROF SWEEPS NE ACROSS ID/WRN MT.
ASSOCIATED COLD FRONT MAY WEAKLY MOVE INTO MAINLY THE NRN PART OF
THE AREA ON MON.  UPPER RIDGE THEN BUILDS AGAIN OVER CO/WY WITH
AGAIN A SLIM CHC OF SOME LATE DAY TSTMS OVER THE ERN HALF OF THE
AREA.  TEMPS SHOULD AVERAGE ABOVE NORMAL FOR THE THIRD WEEK IN JUN.

AVIATION...LOW CLOUDS WILL INVADE FROM THE EAST AGAIN
TONIGHT...BUT WILL CLEAR OFF BY MID MORNING. THUNDERSTORMS WILL
POSE A TURBULENCE AND IFR CONCERN THIS AFTERNOON AND EVENING
ALONG AND EAST OF THE LARAMIE RANGE.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.

&&

SHORT TERM/AVIATION...SOWKO
LONG TERM....WFOCYS
Hazardous weather outlook, Jun 18, 11:00 PM MDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1100 PM MDT WED JUN 18 2008

WYZ059-064-066-067-069-191045-
CONVERSE-NORTH LARAMIE RANGE-LARAMIE RANGE-PLATTE-
CHEYENNE FOOTHILLS-
1100 PM MDT WED JUN 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL
CONTINUE FOR SOUTHEAST WYOMING EACH DAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ060-068-070-191045-
NIOBRARA-GOSHEN-PINE BLUFFS-
1100 PM MDT WED JUN 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE FOR
FAR SOUTHEAST WYOMING EACH DAY THROUGH TUESDAY. SOME OF THE STORMS
COULD PRODUCE SEVERE WEATHER EACH AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-191045-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
1100 PM MDT WED JUN 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL CONTINUE OVER MUCH OF THE PANHANDLE THROUGH EARLY
THURSDAY MORNING.  SOME OF THE STORMS WILL BE STRONG AND WILL
PRODUCE HAIL...STRONG WIND GUSTS...HEAVY RAIN AND DEADLY LIGHTNING.
ALL OF THE ACTIVITY WILL MOVE TO THE SOUTHEAST AT 25 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE FOR
FAR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE EACH DAY
THROUGH TUESDAY. SOME OF THE STORMS COULD PRODUCE SEVERE WEATHER
EACH AFTERNOON AND EARLY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WYZ061>063-065-191045-
SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE-LARAMIE VALLEY-
1100 PM MDT WED JUN 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WILL CONTINUE
FOR THIS PART OF SOUTHEAST WYOMING THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Local storm report, Jun 18, 7:22 PM MDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
722 PM MDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             1 S DOUGLAS             42.74N 105.39W
06/18/2008  E0.50 INCH       CONVERSE           WY   TRAINED SPOTTER

0713 PM     HAIL             DOUGLAS                 42.76N 105.39W
06/18/2008  M0.88 INCH       CONVERSE           WY   TRAINED SPOTTER

&&
Special weather statement, Jun 18, 9:40 PM MDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
940 PM MDT WED JUN 18 2008

NEZ001>003-019-021-190500-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-MORRILL-
INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE...
SCOTTSBLUFF...GERING...BRIDGEPORT...BAYARD
940 PM MDT WED JUN 18 2008

...STRONG THUNDERSTORMS MOVING EAST ACROSS THE NORTHERN NEBRASKA
PANHANDLE...

A COMPLEX OF THUNDERSTORMS WILL CONTINUE TO MOST EAST ACROSS THE
NORTHERN NEBRASKA PANHANDLE THROUGH 11 PM MDT. THE STRONGEST
THUNDERSTORM OF THE COMPLEX WAS LOCATED ACROSS SOUTHERN DAWES
COUNTY MOVING EAST BETWEEN CHADRON STATE PARK AND THE BOX BUTTE
COUNTY LINE. STRONG WINDS TO 50 MPH...TORRENTIAL RAIN...AND PEA
TO DIME SIZED HAIL WILL BE POSSIBLE FROM THE STRONGEST
THUNDERSTORMS.

HAHN
Local storm report, Jun 18, 10:01 PM MDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHEYENNE WY
1001 PM MDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             DOUGLAS                 42.76N 105.39W
06/18/2008  E1.00 INCH       CONVERSE           WY   LAW ENFORCEMENT

            NEAR CHALK BUTTES

0710 PM     HAIL             1 S DOUGLAS             42.74N 105.39W
06/18/2008  E0.50 INCH       CONVERSE           WY   TRAINED SPOTTER

0712 PM     HAIL             1 NE DOUGLAS            42.77N 105.38W
06/18/2008  M0.88 INCH       CONVERSE           WY   TRAINED SPOTTER

0713 PM     HAIL             DOUGLAS                 42.76N 105.39W
06/18/2008  M0.88 INCH       CONVERSE           WY   TRAINED SPOTTER

0829 PM     HAIL             HARRISON                42.69N 103.88W
06/18/2008  E0.88 INCH       SIOUX              NE   LAW ENFORCEMENT

&&

HAHN
Local storm report, Jun 18, 10:42 PM MDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1042 PM MDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0921 PM     TSTM WND GST     SCOTTSBLUFF AIRPORT     41.87N 103.60W
06/18/2008  M50.00 MPH       SCOTTS BLUFF       NE   ASOS

            REPORTS FROM LAW ENFORCEMENT OF POWER POLES DOWN IN THE
            VICINITY OF MITCHELL AND SCOTTSBLUFF.

&&

HAHN
Local storm report, Jun 18, 11:24 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
1124 PM MDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      5 N MITCHELL            42.01N 103.81W
06/18/2008                   SIOUX              NE   LAW ENFORCEMENT

            WATER REPORTED OUT OF THE BANKS OF DRY SPOTTEDTAIL CREEK
            5 MILES NORTH OF MITCHELL. WATER AND DEBRIS WAS PRESENT
            ON ROADWAY.

&&

HAHN
Special weather statement, Jun 18, 11:26 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1126 PM MDT WED JUN 18 2008

NEZ055-190630-
CHEYENNE-
INCLUDING THE CITY OF...SIDNEY
1126 PM MDT WED JUN 18 2008

...VERY STRONG THUNDERSTORM ACROSS CHEYENNE COUNTY OF WESTERN
NEBRASKA LATE THIS EVENING...

A VERY STRONG THUNDERSTORM WILL CONTINUE MOVING SOUTHEAST AT 30 MPH
ACROSS CHEYENNE COUNTY OF WESTERN NEBRASKA. THIS STRONG THUNDERSTORM
WILL CROSS INTERSTATE 80 NEAR BROWNSON AND MILE MARKER 48 AT 1140
PM MDT...AND THE STORM WILL PRODUCE VERY HEAVY RAIN...WIND GUSTS
TO 55 MPH AND HAIL. ALL THUNDERSTORMS PRODUCE LIGHTNING WHICH CAN
BE DEADLY.  YOUR NATIONAL WEATHER SERVICE IS CLOSELY MONITORING
THIS THUNDERSTORM. A SEVERE THUNDERSTORM WARNING MAY BE ISSUED
SHORTLY IF THE STORM CONTINUES TO STRENGTHEN.

RUBIN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 6:48 PM MDTSevere Thunderstorm WarningCYSSioux27 min
Jun 18, 8:19 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux27 min
Jun 18, 8:28 PM MDTSevere Thunderstorm WarningCYSDawes, Sioux22 min
Jun 18, 8:31 PM MDTFlash Flood WarningCYSSioux119 min
Jun 18, 8:33 PM MDTSevere Thunderstorm WarningCYSSioux42 min
Jun 18, 10:35 PM MDTSevere Thunderstorm WarningCYSBanner39 min
Jun 18, 10:58 PM MDTFlash Flood WarningCYSScotts Bluff, Sioux3 hr
Jun 19, 3:34 PM MDTSevere Thunderstorm WarningCYSSioux41 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.